# SDR HEEA0014499

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113025
- Condition: Failed
- Location: Cockpit His
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTER IS OFF BY 13 WHEN DIGITS ARE AT ZERO.
